# SDR UPS02439347

- Difficulty date: August 16, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 1480 BULKHEAD AREA HOLE NR 10 FOUND CRACK AT EXTENSION FITTING, APPROX 0.09 RUNNING FWD.  LT BS 1480 BULKHEAD LONGERON EXTENSION FITTING NR 10 HOLE OVERSIZED AND CRACK FREE REPAIR BUSHING INSTALLED AS PER SB 747-53A2390 FIG 11.
